# SDR SIMA20200831005

- Difficulty date: August 31, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 47,730 hours, 43,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL 233 BLC EMERGENCY LIGHT INOPERABLE.  C/A COMPLETE: REMOVED AND REPLACED NR 1 EMERGENCY LIGHT BATTERY AND CHARGING ASSEMBLY, IAW ENVOY WORK CARD 33-700-19.  SEE NRTC E819046 FOR FNC CHECK.
